Paradoxical Reaction to Gapapentin

by Pixi
(USA)

Took 300 mg/day gabapentin, (off label use of antiseizure med) for one year for nerve pain in my back and insomnia. although it was good to relieve the pain, I experienced lack of refreshing sleep, hyperactivity,confusion, spasms and aching joints, nausea, weakness,slow heartbeat, palpitations and chest pain/pressure.


No other issues were found with my health, and when I sought help with the insomnia and weakness, the doctors disbelieved what I said. When I stopped 5 days ago, I felt great the next day, then for a day nausea, extreme exhaustion, pounding heart, shakiness and moodiness, little appetite. The next night during sleep, it felt like my heart muscle relaxed deeply. I have slept very well past 4 nights and feel good. It worked to suppress my pain, but I feel it also suppressed other things.

Two weeks ago I took my pulse when first awakening and it was 37, 47 the following morning. generally, I felt awful while taking it, despite the pain relief, and feel like myself again just days after quitting completely. Been on Magnesium suppements and electrolyte water this week. it is a huge relief not to take it. Hopefully things have leveled off.I saw the doctor today and he completely ignored that I had quit the drug. ( cold turkey)

Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Paradoxical Reaction.

Search this Site
Custom Search

Vitamin D Fact Sheet

Magnesium Is for Movement Video

 

 











Magnesium Is for Movement Video